MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11612593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that the tubing set separated at the engagement of the pump segment to the lower fitment and leaked while infusing total parenteral nutrition (tpn).No further information was provided.
 
Additional Manufacturer Narrative
Correction: d.4;g.5.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer's report that the tubing set separated at the engagement of the pump segment to the lower fitment and leaked was confirmed based on visual inspection of the as-received set sample.The set was received separated at the engagement between the silicone segment and lower fitment of the pump chamber assembly.The expected retainer ring for this engagement was not received; however inspection of the separated silicone segment end observed evidence of a retainer ring indentation which does not look to be misaligned along the silicone segment tubing.Dimensional analysis of the available separated components observed they were within specification.No testing was deemed necessary due to the obvious separation.The root cause of the separation was not identified.
 
Event or Problem Description

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10064390
Report Number9616066-2020-01671
Device Sequence Number18999148
Product Code FPA
UDI-Device Identifier10885403463969
UDI-Public10885403463969
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11612593
Device Catalogue Number11612593
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date06/27/2020
08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,8100, TD 04/21/2020; NON-BD MALE LUER, TD 04/21/2020; 8015,8100, TD: (B)(6) 2020